Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 359, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 10, 2007, 8:57 AM CDT for Hopkins County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 8:57 AM CDT (13:57 UTC)
- Expired
- Jul 10, 2007, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hopkins County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1846 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 101358
FFWFWD
TXC223-101700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
857 AM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHEAST TEXAS...
* UNTIL NOON CDT
* AT 857 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NORTHEAST OF
BIRTHRIGHT...TO NORTH OF CUMBY. ADDITIONAL HEAVY RAIN ESTENDED TO
NORTHWEST OF GREENVILLE. MOVEMENT WAS EAST-SOUTHEAST AT 30 MPH.
RAINFALL ACCUMULATION OF UP TO 2 INCHES PER HOUR IS POSSIBLE WITH
THESE STORMS. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3325 9583 3300 9580 3300 9533 3337 9531
3335 9562
$$4 follow-up statements
000
WGUS74 KFWD 101449
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CDT TUE JUL 10 2007
TXC223-101700-
HOPKINS TX-
950 AM CDT TUE JUL 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR HOPKINS
COUNTY...
AT 949 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MODERATE TO HEAVY RAIN CONTINUING OVER MUCH OF HOPKINS COUNTY. THE
HEAVIEST RAIN EXTENDED FROM NEAR SULPHUR SPRINGS TO SOUTH OF CUMBY.
MOVEMENT WAS EAST AT 25 MPH.
RAINFALL OF 1.5 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS.
EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE THE THREAT OF
FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3325 9583 3300 9580 3300 9533 3337 9531
3335 9561
$$000
WGUS74 KFWD 101530
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 AM CDT TUE JUL 10 2007
TXC223-101700-
HOPKINS TX-
1028 AM CDT TUE JUL 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR HOPKINS
COUNTY...
AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS WITH LIGHT TO MODERATE RAIN
ACROSS MUCH OF HOPKINS COUNTY. MOVEMENT WAS EAST AT 10 MPH.
SINCE THE WIDESPREAD HEAVY RAINS HAVE MOVED EAST OF HOPKINS
COUNTY...ADDITIONAL RAINFALL AMOUNTS WILL AVERAGE ONE QUARTER TO ONE
HALF INCH THROUGH NOON.
RUNOFF FROM RAINFALL COULD CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3325 9583 3300 9580 3300 9533 3337 9531
3335 9561
$$000
WGUS74 KFWD 101634
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT TUE JUL 10 2007
TXC223-101700-
HOPKINS TX-
1130 AM CDT TUE JUL 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR HOPKINS
COUNTY...
AT 1129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
ANOTHER ROUND OF THUNDERSTORMS MOVING THROUGH THE COUNTY. ADDITIONAL
RAINFALL AMOUNTS OF 1/2 TO 3/4 INCH ARE POSSIBLE AND MAY RESULT IN
FLASH FLOODING. THESE STORMS WAS LOCATED 6 MILES NORTHWEST OF
SULPHUR SPRINGS...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMO
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3325 9583 3300 9580 3300 9533 3337 9531
3335 9561
$$000
WGUS74 KFWD 101700
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 PM CDT TUE JUL 10 2007
TXC223-101710-
HOPKINS TX-
1200 PM CDT TUE JUL 10 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR HOPKINS COUNTY...
LAT...LON 3325 9583 3300 9580 3300 9533 3337 9531
3335 9561
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:05 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 10, 6:05 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 605 AM CDT TUE JUL 10 2007 .AVIATION... 605 AM CDT CURRENT AREA OF CONVECTION WILL LIKELY REMAIN NORTH OF METROPLEX... BUT A SHOWER COULD COME WITHIN 10NM OF A METRO TAF SITE BEFORE COMPLEX SHIFTS EAST. CI/CS DEBRIS MAY SLOW EROSION OF ST/SC THIS MORNING...WILL EXTEND MVFR CONDITIONS. POTENTIAL FOR AFTERNOON CONVECTION WITH VERY UNSTABLE BL AND OUTFLOW-AIDED SFC FOCUS. THINK BULK OF ACTIVITY WILL REMAIN NE OF TAF SITES...AND WILL REFRAIN FROM MENTION OF CB/VCTS. FWS VWP SHOWING 30+ KTS ABOVE 2KFT AGL. VERTICAL MIXING WILL RESULT IN GUSTS OF 20+ KTS AT THE SFC. 25 && .UPDATE... 549 AM CDT ISSUED FLASH FLOOD WATCH FOR NORTHEASTERN PARTS OF NORTH TEXAS. THIS MAY NEED TO BE EXPANDED SOUTH IF COMPLEX OF STORMS ATTAINS MORE ORGANIZATION DURING THE NEXT COUPLE HOURS. OTHERWISE ADJUSTED QPF/POP GRIDS TO REFLECT THE HIGHER RAIN CHANCES. TR.92 && .PREV DISCUSSION... 417 AM CDT A COMPACT UPPER LEVEL LOW IS CURRENTLY MOVING SOUTHEAST INTO EASTERN OKLAHOMA AND IS RESPONSIBLE FOR THE WIDESPREAD CONVECTION OVER CENTRAL OKLAHOMA THIS MORNING. MODELS SHOW THE BRUNT OF THE CONVECTIVE ACTIVITY REMAINING IN OKLAHOMA TODAY...BUT DO SHOW A SHORTWAVE TROUGH AXIS AIDING IN SOME LIFT OVER NORTH TEXAS. AT THE LEAST WE WILL SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS DEVELOP THIS MORNING IN RESPONSE TO THIS FORCING. HOWEVER...THERE ARE SOME SERIOUS CONCERNS THAT THE CONVECTION OVER OKLAHOMA WILL CONSOLIDATE INTO A MCS AND MOVE SOUTH AND POSSIBLY EVEN SOUTHWEST INTO NORTH TEXAS LATE THIS MORNING AND AFTERNOON. MESOSCALE CONVECTIVE SYSTEMS IMMERSED IN HIGH INSTABILITY AND WEAK WIND SHEAR MOVE TOWARD THE DIRECTION OF THE LOW LEVEL WINDS AND HIGHER INSTABILITY. AT THIS TIME...HAVE PLACED LIKELY POPS ACROSS THE N/NE ZONES. IT IS UNCLEAR JUST HOW FAR SOUTH OR SOUTHWEST THE OKLAHOMA CONVECTION WILL MAKE IT AND HAVE TAPERED POPS OFF TO SLIGHT CHANCE IN THE SOUTHERN CWA. WE MAY NEED TO CONSIDER A FLOOD WATCH SHOULD A MCS EVENT APPEAR IMMINENT...BUT AS OF 4 AM CONFIDENCE IS JUST TOO LOW. WILL MENTION HEAVY RAIN AND MARGINAL SEVERE WEATHER THREAT OVER THE NORTHERN ZONES IN THE HWO. OTHERWISE...PROVIDED THAT A WIDESPREAD CONVECTIVE EVENT DOES NOT DISRUPT DAYTIME HEATING TODAY...WE WILL SEE VERY WARM TEMPERATURES WITH SW LOW LEVEL FLOW BOOSTING LOW LEVEL THICKNESS VALUES. HEAT INDEX VALUES WILL ALSO FLIRT WITH 105 DEGREES. WE DID NOT GO WITH A HEAT ADVISORY FOR THE METROPLEX DUE TO THE POSSIBILITY OF RAIN COOLED OUTFLOWS ALLOWING FOR LOW TEMPERATURES TONIGHT REACHING THE MID 70S. WILL CONTINUE TO KEEP SOME CHANCE POPS GOING IN THE FORECAST FOR TONIGHT OVER THE N/NW CWA AS NORTHWEST FLOW ALOFT MAY BRING A MCS OR REMNANT CONVECTION FROM THE TX PANHANDLE IN AFTER MIDNIGHT. ALSO A STALLED OUT FRONT ALONG THE RED RIVER MAY HELP TO FIRE UP SOME SCATTERED NOCTURNAL STORMS AS WELL. AFTER TONIGHT...MODELS SHOW INCREASING HEIGHTS AS THE SUBTROPICAL RIDGE STRENGTHENS OVER THE STATE. THE CHANCES OF RAIN WILL DIMINISH FOR WEDNESDAY THROUGH FRIDAY DUE TO INCREASED SUBSIDENCE. HIGH TEMPERATURES WILL ALSO WARM INTO THE MID 90S FOR MANY LOCATIONS AND IT WILL STAY HUMID. THE UPPER HIGHS INFLUENCE WILL BE BRIEF...AS IT SLIDES BACK TO THE WEST LATE FRIDAY AND STRONG NORTHWEST FLOW ALOFT RESUMES OVER THE REGION. WE CONTINUED THE CHANCE OF RAIN FRIDAY NIGHT AND INTO SATURDAY AS A SHORTWAVE MOVES THROUGH. THIS WILL ALSO BRING A WEAK FRONT (STRONG BY JULY STANDARDS) THROUGH NORTH TEXAS SATURDAY WHICH WILL BRING SOME DRIER AND MORE COMFORTABLE AIR TO THE REGION. LOWS MAY ACTUALLY DIP INTO THE 60S IN OUTLYING AREAS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 95 76 95 77 96 / 40 30 40 20 10 WACO, TX 94 75 95 75 96 / 20 10 20 10 10 PARIS, TX 90 73 91 73 93 / 90 30 40 20 20 DENTON, TX 95 74 95 74 96 / 50 40 40 20 10 MCKINNEY, TX 94 73 94 73 95 / 60 30 40 20 20 DALLAS, TX 94 78 95 78 95 / 50 30 40 20 10 TERRELL, TX 94 74 94 74 95 / 50 20 30 20 10 CORSICANA, TX 94 74 94 74 95 / 30 20 30 10 10 TEMPLE, TX 93 75 95 74 95 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-104>107-123. && 92/25/82
Hazardous weather outlook, Jul 10, 6:00 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 600 AM CDT TUE JUL 10 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 600 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF I-20. SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 50 MPH...AS WELL AS SMALL HAIL. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 3 PM FOR LOCATIONS ALONG AND TO THE NORTH OF A LINE FROM GAINESVILLE...TO PLANO...TO EMORY WHERE WIDESPREAD HEAVY RAINFALL IS POSSIBLE THIS MORNING. ELSEWHERE...RUNOFF FROM LOCALLY HEAVY RAIN MAY RESULT IN MORE LOCALIZED FLOODING OF FLOOD PRONE AREAS. VERY WARM TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN AFTERNOON HEAT INDEX VALUES AS HIGH 105 DEGREES. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AFTER A BRIEF RESPITE...A RARE SUMMERTIME COLD FRONT WILL APPROACH NORTH TEXAS FRIDAY OR SATURDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING...PRIMARILY NORTH OF I-20. 25/92
In the hours before
Special weather statement, Jul 10, 6:34 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 634 AM CDT TUE JUL 10 2007 TXZ092-101200- COOKE TX- 634 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COOKE COUNTY AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A RAPIDLY DEVELOPING STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GAINESVILLE...MOVING SOUTH AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE RAY ROBERTS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. LAT...LON 3367 9694 3362 9723 3341 9715 3343 9691 92
Special weather statement, Jul 10, 7:49 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 749 AM CDT TUE JUL 10 2007 TXZ104-101315- COLLIN TX- 751 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COLLIN COUNTY AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTH OF SHERMAN...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. OTHER STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WERE MOVING SOUTHEAST ACROSS CENTRAL GRAYSON COUNTY. THIS ACTIVITY WILL ALSO SPREAD INTO COLLIN COUNTY THIS MORNING...POSSIBLY BRINGING FLASH-FLOOD PRODUCING RAINFALL. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3342 9639 3340 9683 3301 9682 3305 9630
Special weather statement, Jul 10, 8:03 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 AM CDT TUE JUL 10 2007
TXZ094-105-101330-
FANNIN TX-HUNT TX-
803 AM CDT TUE JUL 10 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN FANNIN COUNTY
NORTHERN HUNT COUNTY
AT 803 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...
COMMERCE...LEONARD AND WOLFE CITY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3327 9628 3335 9628 3336 9633 3339 9635
3351 9620 3333 9597 3324 9587 3312 9610
3311 9615Local storm report, Jul 10, 8:08 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 AM CDT TUE JUL 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM FLASH FLOOD 2 N SHERMAN 33.65N 96.61W
07/10/2007 GRAYSON TX BROADCAST MEDIA
HIGHWAY 91 FLOODED BETWEEN SHERMAN AND DENISONSpecial weather statement, Jul 10, 8:34 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 834 AM CDT TUE JUL 10 2007 TXZ104-101400- COLLIN TX- 834 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN COLLIN COUNTY AT 834 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MCKINNEY...MOVING SOUTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE AND PRINCETON. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3334 9653 3325 9667 3299 9628 3336 9629
Local storm report, Jul 10, 8:42 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 AM CDT TUE JUL 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLASH FLOOD SHERMAN 33.62N 96.61W
07/10/2007 GRAYSON TX LAW ENFORCEMENT
MANY ROADS FLOODED IN SHERMAN AND A HIGH WATER RESCUE IN
PROGRESS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| Jul 9, 10:13 PM CDT | Special Weather Statement | FWD | Lamar | 32 min |
| Jul 9, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 65 min |
| Jul 9, 11:20 PM CDT | Special Weather Statement | FWD | Delta | 25 min |
| Jul 10, 5:41 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more | 9 hr |
| Jul 10, 5:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Jul 10, 6:23 AM CDT | Special Weather Statement | FWD | Grayson | 37 min |
| Jul 10, 6:34 AM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Jul 10, 6:41 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jul 10, 7:35 AM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jul 10, 7:49 AM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Jul 10, 8:03 AM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jul 10, 8:13 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 62 min |
| Jul 10, 8:21 AM CDT | Flash Flood Warning | FWD | Delta, Hunt, Lamar | 3 hr |
| Jul 10, 8:34 AM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Jul 10, 8:44 AM CDT | River Flood Warning | FWD | Delta, Lamar | 72 min |
| Jul 10, 8:44 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 12 hr |
| Jul 10, 8:47 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 10, 8:56 AM CDT | River Flood Warning | FWD | Coryell | 49 hr |
| Jul 10, 8:59 AM CDT | Special Weather Statement | FWD | Hunt | 31 min |
| Jul 10, 9:34 AM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| Jul 10, 9:44 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jul 10, 9:59 AM CDT | Special Weather Statement | FWD | Rains | 31 min |
| Jul 10, 11:19 AM CDT | Special Weather Statement | FWD | Hopkins, Rains | 26 min |
| Jul 10, 3:37 PM CDT | River Flood Warning | FWD | Hunt | 28 hr |
| Jul 10, 4:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 73 min |
| Jul 10, 4:58 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jul 10, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 72 min |
| Jul 10, 6:01 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Jul 10, 6:05 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jul 10, 6:17 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Jul 10, 6:30 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.